# SDR R61A20090020

- Difficulty date: April 24, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 2,836 hours, 2,312 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40304
- Part serial: ED1040
- Condition: Malfunctioned
- Location: Pax Door
- Part time: 2,836 hours, 2,312 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE REQUEST OF BF GOODRICH REPUBLIC DEPLOYED LEFT PASSENGER DOOR SLIDE ON AC 132HQ IN CMH.  SLIDE DEPLOYMENT WAS UNSATISFACTORY.  WHEN DOOR OPENED SLIDE INITIALLY HUNG ON FWD LOWER CORNER OF THE DOOR AND WAS THEN PUSHED FROM INSIDE.  SLIDE THEN DEPLOYED COMPLETELY, HOWEVER IT WAS DEPLOYED AT AN ANGLE WITH THE FWD SIDE LOWER THAN THE AFT SIDE.  PRE-DEPLOYMENT INSPECTION OF THE SLIDE REVEALED NO PROBLEMS.  GOODRICH TEAM PRESENT AND VIDEO TAPED.  MAINTENANCE THEN REPLACED SLIDE WITH SERVICEABLE UNIT PER EMB AMM.  AC RETURNED TO SERVICE.
